# SDR TRAX200800557

- Difficulty date: April 17, 2008
- Submitted: April 24, 2008
- Operation: Air carrier
- Aircraft: N825AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7207
- Aircraft time: 24,781 hours, 21,854 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO COMPT DOOR TRACK CROSSBEAM HAS CRACKED ATTACH FITTING AT AFT PRESSURE BULKHEAD.  REMOVED AND REPLACE ATTACH FITTING PER SRM 51-42-20.
